Jump to content

Search the Community

Showing results for tags 'restless'.

More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


  • Stuff That Makes You Feel Like Crap
    • Bipolar Spectrum Disorder - The Pole Dance
    • Depression - Let a WHAT Be My Fucking Umbrella? (Sod You, Perry Como)
    • Self-injury - The Cutting Board
    • Personality Disorders - Fuck Off! No, Wait. Fuck Me Now!
    • Eating Disorders - Hell's Kitchen
    • Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last Time
    • Panic / Anxiety Disorders - What, Me Worry?
    • PTSD and Trauma- Duck and Cover. Again and Again.
    • Obsessive-Compulsive Disorder - Click Here Repeatedly
    • Social Phobia - Behind Paranoid Eyes
    • Dissociative Disorders - Now where was I?
    • Schizophrenia and Various Psychoses -- Jesus Had a Twin Who Knew Nothing About Sin
    • ADD/ADHD - Could You Say That Again? I Was Listening to My Head.
    • Autistic Spectrum Disorders - What Part of English Don't You Understand?
    • Migraines and Other Headaches - Not Tonight, Dear
    • Neuropathic and Chronic Pain
    • Seizure Disorders - Shake, Rattle and Roll
    • Sleep Disorders - Perchance to Dream
    • Allergies: Benadryl? No, But I Have a Cousin Who Was a Dremel.
    • Hormone and Glandular Problems - How Do You Make a Hormone? Kick Her in the Ankle.
    • Not Otherwise Specified - Put your finger on your NOS, on your NOS
  • Meds and Other Crap That Make Life Tolerable
    • Anticonvulsants / Mood Stabilizers - Bodies A-Twitchin', Moods A-Switchin'
    • Antidepressants - If You're Crappy and You Know It
    • Cocktails - Medicated to the Gills and Floundering
    • Antipsychotics / Neuroleptics / Major Tranquilizers - The Acme Pill-O-Matics
    • Miscellaneous Medications & Miscellaneous Questions About Meds
    • Benzodiazepines - Take a Chill Pill!
    • CNS Stimulants - Warped & Wired
    • Side Effects - It Turned Me into a Newt! A Newt? I Got Better.
    • What The Hell is THAT? - Medical, Nutritional, and Lifestyle Alternatives
    • Therapy - The Other Half of the Puzzle
    • ECT etc. - Watt's up, Doc?
  • Crap You Read About
    • Academic Interests - Geek Out While You Freak Out
    • Books Reviews - Self Help and Otherwise
  • Life Cycle: Mate Spawn and Die
    • Family Feud
    • Parenting/Pregnancy/Childhood Issues - Nature or Nurture
    • Relationship Issues - Crazy For Loving You
    • Aging Issues: Hot Flashes and Hot Rods? Midlife Crisis, Menopause, and Beyond
    • Spirituality - Luminous Beings Are We, Not This Crude Matter
    • Grief, Death and Dying
  • Your Crappy Life
    • The Health Care System Sucks!
    • Law, Money, and Employment -- Send Lawyers Guns and Money
    • Technology Sucks! - Luddites Unite!
    • News and Politics - Next on Sick Sad World
    • People Suck!
    • Gay/Lesbian/Bi/Transgendered Issues - Out of the Closet and Out of Our Minds
    • Intro to Being a Crazy Student - Whatsamatta U
    • The Confessional
    • I've *Still* Got Issues!
  • Other Crap
    • Whatever
    • I Got the Good Stuff Here
  • Generic Forum Crap
    • Board News - Incoming Message from The Big Giant Head
    • Suggestion Board - I'm Sorry Dave, I'm Afraid I Can't Do That
    • New User Info - It's Not Easy Being Green
    • Introductions - Who The Hell Are You?
    • Moderators - Pay No Attention to the People Behind the Curtain
    • Test Board - Do Not Push the Big Red Button!

Found 5 results

  1. Does anyone know If stress can leave you feel mentally restless? Almost to the point of boredom if you try to relax? I can’t seem to enjoy a day off... i just wanna go go go. It almost feels like hypomania, except i do not feel happy about it. I really, really just wanna relax and enjoy doing nothing. I know that stress can make your body restless, like you want to move all the time. But that os not the feeling i have. I just wanna do stuff all the time. Feel hyperactive and bored. Does anyone feel the same?
  2. Hi, I have been on Remeron for about three years for anxiety, OCD, and depression. I started at 60mg, but that was pretty stimulating after dosing it all at night. Now, I take 22.5mg before sleep. Depending on my legs/hips tension levels, I always get restless legs about 45-60 minutes after my dose, and it keeps me from sleeping right away. I've had this since I started the med, and now that I do yoga/stretching, it's even been worse. Some nights it is very severe. Would lowering to 15mg help? Or anything else? I wonder if it's a histamine or noradrenaline thing. Thanks.
  3. Spoke with pdoc today as I was in a really bad way. He talked with the nurses from the home based treatment team and between them they felt I should be admitted to the Acute Psychiatric Unit. I really don't want to be so he had another meeting with the home base treatment team and it was agreed that the support for me would be increased and i would get more visits and phone calls from the nurses over the next few days and could see the on call pdoc and be admitted if it comes to that. My pdoc also increased my sodium valproate to 1500 mg and I can have an extra 1 mg clonazepam PRN. I have access to the on call pdoc over the weekend if my meds need to be changed again. Hope I don't totally crack up over the weekend. I really don't want to go inpatient despite suicidal thoughts. They are only thoughts. Right now the blackness and agitation and racing thoughts are really difficult to deal with but I need to keep going. Feel scared Thanks for listening/reading my rant
  4. Hello. For OCD issues I was prescribed 2.5 mg Abilify 4 years ago, in conjunction with Klonopin (2x 0.25mg a day) and sustained-release 12.5mg Paroxetine. Everything went quite good, life situation improved and one time during last year my Pdoc considered the possibility of a slow withdrawal of the meds, starting with Abilify. Since it was hard to cut the pill (I can only get 5mg pills here and they are extremely small) and the pill has a long half-life, the taper schedule was like this: - Take the pill 3 days out of 4 for something like 2 months. - Take the pill 2 days out of 3 for another 2 months. - Take the pill 1 day out of 2, for another 2-3 months, up until two weeks ago. In the last interview, my Pdoc considered the possibility of 1 pill every 3 days but in the end decided to just stop taking the med altogether since it was a low dose after all. Things have not gone bad, but there is this little problem that started some days ago. I have an irresistible urge to move my left leg while resting or trying to sleep at night. It is really uncomfortable, don't know exactly how to describe it. It gets me all restless and difficults my sleep. After a time I eventually fall asleep and it stops, but I am a little worried. For people who have experiences with this drug, is this a common withdrawal? Will it stop sometimes? Or could it be something else? Thanks.
  5. Latuda makes me too darn restless and hypomanic. I told my pdoc how I felt yesterday and he decided to up my Latuda into split doses. He thinks my Paxil is contributing to the hypomania/restlessness. I feel even worse. So extremely restlessness, feel like I have to keep moving around, etc. It's a shame because it's been great for depression and clearing my mind. I just wrote him an email telling him I'm feeling worse. I wish he would add something else with it but he won't load me up on meds. Feeling frustrated and unsure what's going to come next. I hate med changes.